MathSciNet Relay Station
MathSciNet bibliographic data
MR2748398 11F33 (11F41 11F80)
Barnet-Lamb, Thomas; Gee, Toby; Geraghty, David The Sato-Tate conjecture for Hilbert modular forms. J. Amer. Math. Soc. 24 (2011), no. 2, 411–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement